17 Publikationen

Alle markieren

[17]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1595214
Automorphisms of free groups and the mapping class groups of closed compact orientable surfaces
Adyan SI, Grunewald F, Mennicke J, Talambutsa AL (2007)
Mathematical Notes 81(1-2): 147-155.
PUB | DOI | WoS
 
[16]
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615771
On embeddings of SL(2, Z) into quaternion groups
Adian S, Grunewald F, Lysionok I, Mennicke J (2001)
Mathematische Zeitschrift 238(2): 389-399.
PUB | DOI | WoS
 
[15]
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619542
A Remark on the Congruence Subgroup Problem
Mennicke J (2000)
Mathematica Scandinavica 86(2): 206-222.
PUB | DOI | WoS
 
[14]
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1637441
Defining Relations and the Algebraic Structure of the Group SL2 over Integral Hamilton Quaternions
Adian SI, Lysionok IG, Mennicke J (1997)
International Journal of Algebra and Computation 7(1): 1-24.
PUB | DOI | WoS
 
[13]
1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1629162
Some honey-combs in hyperbolic 3-space
Helling H, Kim AC, Mennicke J (1995)
Communications in Algebra 23(14): 5169-5206.
PUB | DOI | WoS
 
[12]
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1640324
On the groups SL2(ℤ[x]) and SL2(k[x, y])
Grunewald F, Mennicke J, Vaserstein L (1994)
Israel Journal of Mathematics 86(1-3): 157-193.
PUB | DOI | WoS
 
[11]
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1650453
On symplectic groups over polynomial rings
Grunewald F, Mennicke J, Vaserstein L (1991)
Mathematische Zeitschrift 206(1): 35-56.
PUB | DOI | WoS
 
[10]
1990 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1651109 PUB | DOI | WoS
 
[9]
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1653362
More on finite groups with few defining relations
Mennicke J, Neumann BH (1989)
Journal of the Australian Mathematical Society 46(1): 132-136.
PUB | DOI | WoS
 
[8]
1989 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1652156
On fibonacci groups and some other groups
Mennicke J (1989)
In: Groups — Korea 1988. Proceedings of a Conference on Group Theory, held in Pusan, Korea, August 15–21, 1988. Kim AC, Neumann BH (Eds); Lecture Notes in Mathematics, 1398. Berlin, Heidelberg: Springer: 117-123.
PUB | DOI | WoS
 
[7]
1988 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1653759
Arithmetic Applications of the Hyperbolic Lattice Point Theorem
Elstrodt J, Grunewald F, Mennicke J (1988)
Proceedings of the London Mathematical Society 57(2): 239-283.
PUB | DOI | WoS
 
[6]
1987 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1654796
Vahlen's group of Clifford matrices and spin-groups
Elstrodt J, Grunewald F, Mennicke J (1987)
Mathematische Zeitschrift 196(3): 369-390.
PUB | DOI | WoS
 
[5]
1987 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1655092
Zeta-functions of binary Hermitian forms and special values of Eisenstein series on three-dimensional hyperbolic space
Elstrodt J, Grunewald F, Mennicke J (1987)
Mathematische Annalen 277(4): 655-708.
PUB | DOI | WoS
 
[4]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630058
Eisenstein series on three-dimensional hyperbolic space and imaginary quadratic number fields
Elstrodt J, Grunewald F, Mennicke J (1985)
Journal für die reine und angewandte Mathematik 360: 160-213.
PUB | DOI | WoS
 
[3]
1984 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1658179
Discontinuous groups
Mennicke J (1984)
In: Groups — Korea 1983. Proceedings of a Conference on Combinatorial Group Theory, held at Kyoungju, Korea, August 26–31, 1983. Kim AC, Neumann BH (Eds); Lecture Notes in Mathematics, 1098. Berlin, Heidelberg: Springer: 75-80.
PUB | WoS
 
[2]
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1660125
PSL(2) over imaginary quadratic integers
Elstrodt J, Grunewald F, Mennicke J (1982)
Astérisque (94): 43-60.
PUB | WoS
 
[1]
1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662215
Some 3-manifolds arising from PSL2 (ℤ[i])
Mennicke J, Grunewald F (1980)
Archiv der Mathematik 35: 275-291.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

17 Publikationen

Alle markieren

[17]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1595214
Automorphisms of free groups and the mapping class groups of closed compact orientable surfaces
Adyan SI, Grunewald F, Mennicke J, Talambutsa AL (2007)
Mathematical Notes 81(1-2): 147-155.
PUB | DOI | WoS
 
[16]
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615771
On embeddings of SL(2, Z) into quaternion groups
Adian S, Grunewald F, Lysionok I, Mennicke J (2001)
Mathematische Zeitschrift 238(2): 389-399.
PUB | DOI | WoS
 
[15]
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619542
A Remark on the Congruence Subgroup Problem
Mennicke J (2000)
Mathematica Scandinavica 86(2): 206-222.
PUB | DOI | WoS
 
[14]
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1637441
Defining Relations and the Algebraic Structure of the Group SL2 over Integral Hamilton Quaternions
Adian SI, Lysionok IG, Mennicke J (1997)
International Journal of Algebra and Computation 7(1): 1-24.
PUB | DOI | WoS
 
[13]
1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1629162
Some honey-combs in hyperbolic 3-space
Helling H, Kim AC, Mennicke J (1995)
Communications in Algebra 23(14): 5169-5206.
PUB | DOI | WoS
 
[12]
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1640324
On the groups SL2(ℤ[x]) and SL2(k[x, y])
Grunewald F, Mennicke J, Vaserstein L (1994)
Israel Journal of Mathematics 86(1-3): 157-193.
PUB | DOI | WoS
 
[11]
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1650453
On symplectic groups over polynomial rings
Grunewald F, Mennicke J, Vaserstein L (1991)
Mathematische Zeitschrift 206(1): 35-56.
PUB | DOI | WoS
 
[10]
1990 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1651109 PUB | DOI | WoS
 
[9]
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1653362
More on finite groups with few defining relations
Mennicke J, Neumann BH (1989)
Journal of the Australian Mathematical Society 46(1): 132-136.
PUB | DOI | WoS
 
[8]
1989 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1652156
On fibonacci groups and some other groups
Mennicke J (1989)
In: Groups — Korea 1988. Proceedings of a Conference on Group Theory, held in Pusan, Korea, August 15–21, 1988. Kim AC, Neumann BH (Eds); Lecture Notes in Mathematics, 1398. Berlin, Heidelberg: Springer: 117-123.
PUB | DOI | WoS
 
[7]
1988 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1653759
Arithmetic Applications of the Hyperbolic Lattice Point Theorem
Elstrodt J, Grunewald F, Mennicke J (1988)
Proceedings of the London Mathematical Society 57(2): 239-283.
PUB | DOI | WoS
 
[6]
1987 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1654796
Vahlen's group of Clifford matrices and spin-groups
Elstrodt J, Grunewald F, Mennicke J (1987)
Mathematische Zeitschrift 196(3): 369-390.
PUB | DOI | WoS
 
[5]
1987 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1655092
Zeta-functions of binary Hermitian forms and special values of Eisenstein series on three-dimensional hyperbolic space
Elstrodt J, Grunewald F, Mennicke J (1987)
Mathematische Annalen 277(4): 655-708.
PUB | DOI | WoS
 
[4]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630058
Eisenstein series on three-dimensional hyperbolic space and imaginary quadratic number fields
Elstrodt J, Grunewald F, Mennicke J (1985)
Journal für die reine und angewandte Mathematik 360: 160-213.
PUB | DOI | WoS
 
[3]
1984 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1658179
Discontinuous groups
Mennicke J (1984)
In: Groups — Korea 1983. Proceedings of a Conference on Combinatorial Group Theory, held at Kyoungju, Korea, August 26–31, 1983. Kim AC, Neumann BH (Eds); Lecture Notes in Mathematics, 1098. Berlin, Heidelberg: Springer: 75-80.
PUB | WoS
 
[2]
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1660125
PSL(2) over imaginary quadratic integers
Elstrodt J, Grunewald F, Mennicke J (1982)
Astérisque (94): 43-60.
PUB | WoS
 
[1]
1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662215
Some 3-manifolds arising from PSL2 (ℤ[i])
Mennicke J, Grunewald F (1980)
Archiv der Mathematik 35: 275-291.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung